# SDR IPXA09657472

- Difficulty date: September 21, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000696
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING NR 9 SLAT I/B NOSE SKIN RIVET HOLE FOUND CRACKED.  CRACK LENGTH 0.125 INCH.  RIGHT WING NR 9 SLAT I/B AREA AT OSS 573.25 NOSE SKIN CUT 7.375 X 9 INCHES REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 45.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL 7075T6-0071IN AS DOUBLER, 7075T6-0063IN AS REPAIR PLATE.  REPAIR SIZE 10.625 X 12 INCHES ORG SKIN MATERIAL 7075T6.063IN.
